# SDR SWIA201334969

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 26,651 hours, 21,490 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING RECEIVED A GEAR DISAGREE WARNING MESSAGE ALONG WITH A NOSE DOOR WARNING MESSAGE THE WARNING MESSAGE WAS PERSISTENT FOR ABOUT 10 SECONDS BEFORE RETURNING TO NORMAL.  FLT#5298 REPLACED THE PRIORITY VALVE IAW AMM.  OPERATIONS & LEAK CHECKED GOOD.  THE GEAR WAS SWUNG WITH HYDRAULICS & EMERGENCY EXTENSION.  PN 4622, SN ON: 539A, SN OFF: 1253A
